MathSciNet Relay Station
MathSciNet bibliographic data
MR2202089 34D20 (15A48 93C05 93D05)
Mason, Oliver; Shorten, Robert On the simultaneous diagonal stability of a pair of positive linear systems. Linear Algebra Appl. 413 (2006), no. 1, 13–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement